# SDR CALA9700542

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17543
- Make and model: Doug DC-9-32
- Aircraft serial: 45789
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fillet
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LT WING FILLET PANEL.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-51-0.
